# SDR UHLA2011032300140

- Difficulty date: March 23, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 17,997 hours, 11,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT I/B SEAT TRACK IN SIX AREAS, FR43-59 CFII.  REMOVED RT CFII IAW EMB 170 SRM 51-42-01 AND 51-43-03.  DRILLED NEW SEAT TRACK IAW EMB 170 SRM 51-40-02 AND 51-40-04.  INSTALLED NEW RT CFII SEAT TRACK IAW EMB 170 SRM 51-41-01, 51-42-01, 51-43-03, AND 51-43-04.
